# SDR AALA201602229019

- Difficulty date: February 19, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 93,424 hours, 30,247 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 0663
- Condition: Failed
- Location: L1 Door
- Part time: 53,119 hours, 20,011 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 SLIDE DID NOT DEPLOY DURING TEST.  REPLACED SLIDE IAW TASK CARD 18L80025002.
